# SDR CA100719007

- Difficulty date: July 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 4,538 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Seal
- Part number: HP848430650
- Condition: Failed
- Location: Selector Valve
- Part time: 4,767 hours
- Component: Flap Selector, Cndair, HP848430650
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INITIAL CRUISE AND SELECTING FLAPS, FLAP SELECTOR VALVE FAILED IN FLIGHT RESULTING IN TOTAL LOSS OF HYDRAULIC FLUID AND PRESSURE.  AIRCRAFT RETURNED TO AIRPORT AND FLIGHT CREW USED "EMERGENCY GEAR DOWN` SELECTION TO LAND SAFELY.  MAINTENANCE CREW FOUND THE VALVE WAS LEAKING OUT OF TWO END CAPS WHEN FLAPS WERE SELECTED.  COMPONENT IS "ON CONDITION".
